2019
Том 71
№ 6

All Issues

Gorbachuk E. L.

Articles: 4
Brief Communications (English)

$I$-Radicals, Their Lattices, and Some Classes of Rings

Gorbachuk E. L., Maturin Yu. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 1016-1019

We describe some I-radicals in the categories of modules over semilocal rings. We give a characterization of rings over which the set of I-radicals coincides with the set of hereditary idempotent radicals. We prove that the lattices of I-radicals in the categories of modules over Morita-equivalent rings are isomorphic.

Article (Ukrainian)

Axiomatizability of radical and semisimple classes of modules and Abelian groups

Gorbachuk E. L., Komarnitsky N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 151-157

Article (Ukrainian)

1-Radicals and their properties

Gorbachuk E. L., Komarnitsky N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 212–217

Article (Ukrainian)

On torsions in modules

Gorbachuk E. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 521—527